RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 156, Number 1  


An $A_{\infty}$ structure on simplicial complexes
V. V. Dolotin, A. Yu. Morozov, Sh. R. Shakirov
3
Analytic description of statistics of spectra of quantum graphs
Yu. A. Dabaghian
38
System of equations for stimulated combination scattering and the related double periodic $A_n^{(1)}$ Toda chains
V. A. Andreev
67
Scattering of vortices in the Abelian Higgs model
R. V. Pal'velev
77
Path integral in the energy representation in quantum mechanics
P. A. Putrov
92
Structure of regular solutions of Faddeev equations near the pair impact point
V. V. Pupyshev
112
Integrable model of a two-dimensional singular spherical oscillator in a constant magnetic field
K. S. Aramyan
131
Analytic approach to the (an)harmonic crystal chains with self-consistent stochastic reservoirs
R. Falcao, A. Francisco Neto, E. Pereira
138
Upper bound on the occupation time in the simple exclusion process
Li Zhimin, Mao Mingzhi
147
New concept of the nucleation process
V. P. Maslov
159
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019